MathSciNet Relay Station
MathSciNet bibliographic data
MR1044658 32E10 (32F05 53C15 57R45)
Eliashberg, Yakov Topological characterization of Stein manifolds of dimension $>2$. Internat. J. Math. 1 (1990), no. 1, 29–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement